# SDR NSVA2011218

- Difficulty date: September 1, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 40,753 hours, 48,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SIDE PANEL ABOVE THE WINDOW DOUBLER BELT CORROSION: AREA 1 TO 3, BLENDED AND ACCEPTED. AREA 4 TO 7 DOUBLER/ TRIPLER REPAIR.  LT CABIN SIDE PANEL ABOVE THE WINDOW DOUBLER CORROSION: AREA 1 TO 6, 8, 9, 11 TO 17 DOUBLER/TRIPLER REPAIR AREA 7 TO 10 BLENDED AND ACCEPTED.  RT CABIN WINDOW DOUBLER CORROSION; BLENDED AND ACCEPTED.  LT CABIN WINDOW DOUBLER CORROSION:  BLENDED AND ACCPTED.  ALL WORK DONE IAW SAAB STATEMENT SDS-023026 AND TD 340-53-11-53.  COMPLETED JC 51-00-00S.
